# SDR MALA090137

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 25,480 hours, 28,254 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON INITIAL APPROACH INTO MSP AT APPROX 12000 MSL FA REPORTED STRONG ODOR IN CABIN AND SHORTLY THEREAFTER SMOKE COMING OUT OF THE GASPERS. CA AND FO AT THAT TIME ALSO OBSERVED CARGO SMOKE DETECTOR WARNING LIGHT ILLUMINTATED FOR A FEW SECONDS AND THEN WENT OUT, AND DID THE SAME THING A FEW SECONDS LATER. CREW DECLARED EMERGENCY AND ARFF EQUIPMENT WAS SENT OUT. FLIGHT LANDED WITHOUT INCIDENT AND TAXIED OFF RUNWAY. ARFF CREW INSPECTED CARGO BIN AND FOUND NO SIGNS OF FIRE.
